首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Modeling of the Phenomena in Multiserver Networks
  • 其他标题:Modeling of the Phenomena in Multiserver Networks
  • 作者:Minkevičius, Saulius ; Sakalauskas, Leonidas
  • 期刊名称:Engineering Economics
  • 印刷版ISSN:2029-5839
  • 出版年度:2012
  • 卷号:41
  • 期号:2
  • 页码:125-135
  • DOI:10.5755/j01.itc.41.2.917
  • 语种:English
  • 出版社:Kaunas University of Technology
  • 摘要:The paper is devoted to the analysis of queueing systems in the context of the network and communications theory. We investigate a theorem on the law of the iterated logarithm for a queue of jobs in an open multiserver queueing network and its applications to the mathematical models of the generalized Internet system and a multiserver computer system.DOI: http://dx.doi.org/10.5755/j01.itc.41.2.917
  • 关键词:Models of information systems; performance evaluation; open multiserver queueing network; queue length of jobs; the law of the iterated logarithm; heavy traffic
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有